MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING¿; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING¿; CATHETER, PERCUTANEOUS
Model Number H74939031402010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during first case, the sterling balloon was opened to the back table and taken on out the protective loop.The cst [certified surgical technician] noticed the kink at the beginning of the balloon.After the md inspected the balloon at the back field, the decision was made to not use the balloon, and it was passed off the field.Balloon was never transferred to the patient field and never made it to the patient.A new device was opened and used for the procedure.

Brand Name
STERLING¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23849457
Report Number23849457
Device Sequence Number9958684
Product Code DQY
UDI-Device Identifier08714729756958
UDI-Public(01)08714729756958
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
Report Date (Section F) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH74939031402010
Device Catalogue NumberH74939031402010
Device Lot Number36969492
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight68 KG
Date Report Sent to FDA12/05/2025